# SDR AALA201906269019

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 10,105 hours, 3,763 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CABIN UNSCHEDULED CLIMB FLASHING GREEN, CABIN PRESS 9500 AT FL300 AND 6.2 PSI. MANUAL CNTRL USED TO PRESS CABIN UNTIL LANDING. MAINTENANCE ACCOMPLISHED BITE TEST OF BOTH CABIN PRESSURE CONTROLLERS 1 AND 2. NO CURRENT OR PREVIOUS FAULTS NOTED. ACCOMPLISHED SYSTEM TEST OF CPC 1 AND 2 IAW AMM 21-31-00-710-052-B. ALL TESTS OK. ACCOMPLISHED AFS OPS TEST IAW AMM 22-96-00. TEST PASSED.
